Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Having headache. No relief from brufen, irex and antacid. How to overcome this?

User rating for this question
Excellent
Answered by

Neurologist
Practicing since : 2000
Answered : 37 Questions
Question
I'm having continuous head ache for the past couple of day. Initially we thought that it is due to sleeplessness, then we consulted our family doctor and he gave me the following medicines for three days.

Brufen 400mg - once daily
Irex - twice daily
Antacid

We also consulted an eye doctor to check the power, but there is no eye power or problem to me.

I'm still having head ache.. Please provide me your feedback.
Posted Fri, 15 Mar 2013 in Brain and Spine
 
 
Answered by Dr. Neeraj Baheti 19 hours later
Hello,
I need few more details about your headache. Is it associated with nausea, vomiting. How is the nature of headache. Where it is particular or whole head is aching. Any fever, respiratory infection in past. Any stressors. How's your sleep otherwise.
Did you ever had headaches in past? if so, any specific triggers in past like sleep deprivation, fasting, sunlight, perfumes etc.
If past history is significant, you could be having primary headache or else secondary causes need to be ruled out. Depending on your history further evaluation like CT scan or blood investigation may be needed.
For now continue analgesics whenever there is severe pain. Consult specialist in your area.

Best wishes,
Neeraj N Baheti
Above answer was peer-reviewed by
 
Follow-up: Having headache. No relief from brufen, irex and antacid. How to overcome this? 37 minutes later
Dear Doctor, I had vomited when having severe head ache 3 days back but no vomit or its sensation in the last 2 days. I consulted my family physician and they gave Alprazolam dose. I slept nicely and my head ache reduced gradually. I suspect stress is the culprit.

To answer your questions, I never had such kind of problems in my past and will never use perfume going forward.

Thank you for your advice.

You can close this discussion thread.
 
 
Answered by Dr. Neeraj Baheti 40 minutes later
If you are really stressed out due to some reason, just have short course of alprazolam/anxiolytics under care of your treating physician. for now just relax.

Best wishes,
Neeraj
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor